# SDR SWAA2024112550262

- Difficulty date: October 17, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2024-645563<[01] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-800 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02 AND DWG-146A7901-88B REV A; LENGHT OF DAMAGE IS 0.135 TOOL USED: DIGITAL CALIPER PN: 500-752-20; SN: B21037208; DUE DATE: 17-APR-2025.;[02] TASK COMPLETED
